Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



On integral lattices having an odd minimum

Authors: J. Martinet and B. Venkov
Original publication: Algebra i Analiz, tom 16 (2004), nomer 3.
Journal: St. Petersburg Math. J. 16 (2005), 507-539
MSC (2000): Primary 11H06, 11H50
Published electronically: May 2, 2005
MathSciNet review: 2083567
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The kissing number of integral lattices of odd minimum is studied, with special emphasis on the case of minimum $3$.

References [Enhancements On Off] (What's this?)

  • [B-G] C. Bachoc and Ph. Gaborit, Designs and self-dual codes with long shadows, J. Combin. Theory Ser. A 105 (2004), 15-34. MR 2030137
  • [Bt] C. Batut, Classification of quintic eutactic forms, Math. Comp. 70 (2001), 395-417. MR 1803130 (2001k:11124)
  • [Bt-M] C. Batut and J. Martinet, A catalogue of perfect lattices,
  • [Be] A.-M. Bergé, On certain Coxeter lattices without perfect sections, J. Algebraic Combin. (to appear).
  • [PARI] H. Cohn et al., User's guide to PARI,
  • [C-E] H. Cohn and N. Elkies, New upper bounds on sphere packings. I, Ann. of Math. (2) 157 (2003), 689-714. MR 1973059 (2004b:11096)
  • [C-S] J. H. Conway and N. J. A. Sloane, Sphere packings, lattices and groups, Grundlehren Math. Wiss., vol. 290, Springer-Verlag, New York, 1988; 2nd ed., 1993; 3rd ed., 1999. MR 1194619 (93h:11069); MR 1662447 (2002b:11077)
  • [C-S1] -, Low-dimensional lattices. V. Integral coordinates for integral lattices, Proc. Roy. Soc. London Ser. A 426 (1989), 211-232. MR 1030461 (90m:11100)
  • [C-S2] -, On lattices equivalent to their duals, J. Number Theory 48 (1994), 373-382. MR 1293868 (95j:11063)
  • [J] D. O. Jaquet, Énumération complète des classes de formes parfaites en dimension $7$, Thèse, Neuchâtel, 1991.
  • [M] J. Martinet, Perfect lattices in Euclidean spaces, Grundlehren Math. Wiss., vol. 327, Springer-Verlag, Berlin, 2003 (updated English version of ``Les réseaux parfaits des espaces euclidiens'', Masson, Paris, 1996). MR 1957723 (2003m:11099)
  • [M1] -, Sur l'indice d'un sous-réseau (with an appendix by C. Batut), Réseaux Euclidiens, Designs Sphériques et Formes Modulaires, Monogr. Enseign. Math., vol. 37, Enseign. Math., Gèneve, 2001, pp. 163-211. MR 1878750 (2002k:11109)
  • [N-V] G. Nebe and B. Venkov, The strongly perfect lattices in dimension $10$, J. Théor. Nombres Bordeaux 12 (2000), 503-518. MR 1823200 (2002f:11081)
  • [Neu] A. Neumaier, On norm three vectors in integral Euclidean lattices. I, Math. Z. 183 (1983), 565-574. MR 0710772 (85d:11064)
  • [Pl-P] W. Plesken and M. Pohst, Constructing integral lattices with prescribed minimum. I, Math. Comp. 45 (1985), 209-221, S5-S16. MR 0790654 (87e:11077)
  • [S-Y] E. Shult and A. Yanushka, Near $n$-gons and line systems, Geom. Dedicata 9 (1980), 1-72. MR 0566437 (82b:51018)
  • [V] B. B. Venkov, Réseaux et designs sphériques, Réseaux Euclidiens, Designs Sphériques et Formes Modulaires, Monogr. Enseign. Math., vol. 37, Enseign. Math., Gèneve, 2001, pp. 10-86. MR 1878745 (2002m:11061)
  • [W1] G. L. Watson, On the minimum points of a positive quadratic form, Mathematika 18 (1971), 60-70. MR 0289421 (44:6612)
  • [W2] -, The number of minimum points of a positive quadratic form having no perfect binary section with the same minimum, Proc. London Math. Soc. (3) 24 (1972), 625-646. MR 0308051 (46:7166)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 11H06, 11H50

Retrieve articles in all journals with MSC (2000): 11H06, 11H50

Additional Information

J. Martinet
Affiliation: Institut de Mathématique, Université Bordeaux-1, Cours de la Libération 351, Talence Cedex 33405, France

B. Venkov
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, St. Petersburg 191023, Russia

Keywords: Euclidean lattices, kissing number
Received by editor(s): June 9, 2003
Published electronically: May 2, 2005
Additional Notes: The first author is a member of the Laboratoire A2X (UMR 5465 and FR 2254).
The second author acknowledges support of the Swiss National Science Foundation.
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society